# SDR SWIA201232077

- Difficulty date: November 1, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 44,632 hours, 37,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 OVERHEAD EMERGENCY LIGHTS BURNED OUT.  (FLT 7769)  RELAMPED EMERGENCY LIGHTS.
